advertisement
Question
Posted by: Sunflower | 2007/07/12

Night blindness

I would like to know if I have been 3 times in 15 years on Roaccutane, if I could have night blindness afterwards? Currently I struggle to see well during night time or driving during early mornings (on the freeway without street lights). I am nearsighted, for which I wear glasses for driving, but I feel it helps little, with the night blindness as well. Is there something I can do or an operation / laser operation? Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sunflower
Decreased night vision is a side effect of Roaccutane - I would suggest you rather see an optometrist for an evaluation and if needed, you can see an ophtalmologist - it is difficult for me to say if for your condition an operation would help.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement